Title: A morphosyntactic decomposition of countability in Germanic
Authors: De Belder, Marijke # ×
Issue Date: 2011
Publisher: Kluwer Academic Publishers
Series Title: Journal of Comparative Germanic Linguistics vol:14 issue:3 pages:173-202
ISSN: 1383-4924
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Linguistics Research Unit - miscellaneous
Formal and Computational Linguistics (ComForT), Campus Brussels
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science